Translator Disclaimer
January 2018 Some approximation properties of generalized integral type operators
Alok Kumar, Vandana
Tbilisi Math. J. 11(1): 99-116 (January 2018). DOI: 10.2478/tmj-2018-0007

Abstract

In this paper we introduce and study the Stancu type generalization of the integral type operators defined in (1.1). First, we obtain the moments of the operators and then prove the Voronovskaja type asymptotic theorem and basic convergence theorem. Next, the rate of convergence and weighted approximation for the above operators are discussed. Then, weighted $L_p$-approximation and pointwise estimates are studied. Further, we study the $A$-statistical convergence of these operators. Lastly, we give better estimations of the above operators using King type approach.

Citation

Download Citation

Alok Kumar. Vandana. "Some approximation properties of generalized integral type operators." Tbilisi Math. J. 11 (1) 99 - 116, January 2018. https://doi.org/10.2478/tmj-2018-0007

Information

Received: 24 September 2017; Accepted: 28 December 2017; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 1384.41013
MathSciNet: MR3770041
Digital Object Identifier: 10.2478/tmj-2018-0007

Subjects:
Primary: 41A25
Secondary: 26A15, 40A35

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top